# SDR HEEA088559

- Difficulty date: July 15, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- Aircraft time: 6,974 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Part number: 222320300105
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOULDER STRAP IS INSTALLED INTO THE INERTIA UPSIDE DOWN.  IN ORDER FOR THIS SHOULDER STRAP TO BE CLIPPED TO THE LAP BELT,  IT NEEDS TO BE ROTATED 180 DEGREES.  THIS CAUSES THE SHOULDER BELT TO BE TWISTED OVER THE PASSENGER CHEST. TO BE SENT TO VENDOR.
